Kirkland Signature Aller-Tec, 365 Tablets

  • $23.95
Shipping calculated at checkout.


Shipping & Handling Included

Features:
  • Compare to Zyrtec® Active Ingredient
  • Cetirizine HCL/Antihistamine 10 mg.
  • Indoor/Outdoor Allergy Relief
  • Non-Drowsy
The active ingredient in Aller-Tec® is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec® works for a full 24 hours.

Aller-Tec® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

  • Compare to Zyrtec® active ingredient
  • All-Day allergy relief
  • Original prescription strength
  • For indoor and outdoor allergies
  • 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose

We Also Recommend